MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY FOLEY LTX 16FR 10ML UM MF

MEDLINE INDUSTRIES LP; TRAY FOLEY LTX 16FR 10ML UM MF
Catalog Number DYND150216S
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Distress (2329)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, on 8/12 "the indwelling urinary catheter placed in 87 year old male patient.Upon entrance into the bladder, urine stream was noted to be spraying out of a previously not visible pinhole in the catheter itself.It was discovered upon insertion of the catheter.There was no injuries.The foley was removed and needed to be replaced with a new product immediately upon noting the problem.No injuries occurred from the event, although it was distressing for the patient to have a second insertion procedure immediately after the first".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, on 8/12 "the indwelling urinary catheter placed in 87 year old male patient.Upon entrance into the bladder, urine stream was noted to be spraying out of a previously not visible pinhole in the catheter itself.".

Common Device Name
TRAY FOLEY LTX 16FR 10ML UM MF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20371256
Report Number1417592-2024-00884
Device Sequence Number12482186
Product Code PPB
UDI-Device Identifier40195327387366
UDI-Public40195327387366
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND150216S
Device Lot Number24CBQ086
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Initial Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexMale